New York, 2011

Flash Flooding and Flood in New York, May 13, 2011

May 13, 2011 · NWS BUF · 11 events in 5 counties and zones

Low pressure moved across the Great Lakes bringing moist, unstable air to the region. Showers and thunderstorms developed along lake breeze boundaries and persisted through the late afternoon and evening hours across the western southern tier and western Finger Lakes Region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$830,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

Low pressure moved across the Great Lakes bringing moist, unstable air to the region. Showers and thunderstorms developed along lake breeze boundaries and persisted through the late afternoon and evening hours across the western southern tier and western Finger Lakes Region. Localized rainfall amounts of up to three inches fell in just a few hours resulting in flash flooding. Numerous roads were closed and/or damaged by the flood waters. Basements were flooded. In some locations, for example Wellsville, States of Emergency were declared in response to the flooding. In Scio, one woman suffered minor injuries as a section of Iron Road gave way as she was driving on it. About a dozen homes were evacuated in Wellsville. Several golf courses sustained damage from the flood waters including Attica, Bethany Hills and Byrncliff. Specific roads closed included: Gerry-Levant, Mee and Stone Roads in Falconer, County Road 48 in Belmont, Routes 9 and 31 in Scio, Chaddock Road in Attica, Perry Road in Sheldon, Route 15 in Geneseo, and Route 16 between Yorkshire and Delevan. Several farms suffered crop damage as recently planted seed was washed away by the flood waters.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at May 13, 2:37 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, May 13, 2:37 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT FRI MAY 13 2011

.SYNOPSIS...
WEAK LOW PRESSURE EXTENDING FROM ILLINOIS THROUGH OHIO WILL
CONSOLIDATE OVER NORTHEASTERN OHIO DURING THE WEEKEND.  THE LOW WILL
BE RESPONSIBLE FOR ANOTHER SPELL OF UNSETTLED WEATHER THROUGH THE
BEGINNING OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
THROUGH THIS EVENING...SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY
ACROSS THE WESTERN SOUTHERN TIER OF WNY THROUGH THE EARLY EVENING
HOURS IN RESPONSE TO BUOYANCY CREATED BY THE AFTERNOON HEATING OF
THE LOWER ATMOSPHERE. FARTHER EAST ACROSS THE GENESEE VALLEY AND
FINGER LAKES WE WILL ONLY SEE ISOLATED SHOWER/THUNDERSTORMS. RADAR
SHOWS THE LAKE ONTARIO LAKE BREEZE WORKING ITS WAY SOUTHWARD PAST
ROUTE 104 AND I EXPECT LITTLE IN THE WAY OF PRECIPITATION BETWEEN
ROUTE 104 AND THE LAKE DUE TO COOLER SURFACE TEMPERATURES. EAST OF
LAKE ONTARIO THE CLOUD COVER FOR MOST OF THE AFTERNOON HAS ALSO
LIMITED THE POTENTIAL FOR CONVECTIVE INITIATION.

OVERNIGHT ONCE THE HEATING OF THE DAY CEASES, THERE IS REALLY NOT
MUCH THAT I CAN SEE TO TRIGGER ADDITIONAL PRECIPITATION IN A LARGE
SCALE ENVIRONMENT THAT FEATURES LITTLE IN THE WAY OF ORGANIZED
FORCING.  I HAVE DROPPED THE CHANCES OF RAINFALL SIGNIFICANTLY FOR
THAT REASON. WHERE RAINFALL DOES OCCUR THROUGH THIS EVENING WE COULD
SEE SOME LOW LEVEL CLOUDS AND EVEN A BIT OF LIGHT FOG DEVELOP.

ON SATURDAY AS THE OHIO SURFACE LOW BECOMES A BIT MORE ORGANIZED
THERE WILL BE THE POTENTIAL TO DEVELOP STRONGER BOUNDARIES TO
INITIATE CONVECTION AND THE POPS REFLECT THE BEST CHANCES FOR RAIN
ONCE AGAIN IN THE AFTERNOON.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE DOMINANT WEATHER FEATURES DURING THIS PERIOD WILL BE A
PERSISTENT CLOSED LOW THAT WILL REMAIN SITUATED OVER THE OHIO
VALLEY...AND ITS BROAD SURFACE REFLECTION EXTENDING FROM THE OHIO
VALLEY ACROSS THE MID ATLANTIC STATES. TOGETHER...THESE TWO FEATURES
WILL MAINTAIN A SOUTHEASTERLY TO EASTERLY FLOW OF MOISTURE-RICH AIR
ACROSS OUR AREA...RESULTING IN PLENTY OF CLOUD COVER AND A RATHER
HIGH LIKELIHOOD OF RAIN.

LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...THE
STEADIEST RAIN IS MOST LIKELY TO INITIALLY BE FOUND ALONG AND NORTH
OF A KBUF-KROC-KSYR AXIS SATURDAY EVENING...OR JUST NORTH OF A
STALLED OUT FRONTAL BOUNDARY AND ALONG A RATHER WELL DEFINED
MID-LEVEL DEFORMATION ZONE EXTENDING NORTHEASTWARD FROM THE MAIN
LOW. SOUTH OF THIS...THE PRECIP SHOULD INITIALLY BE MUCH MORE
SHOWERY OWING TO WEAKER AND MORE DIFFUSE FORCING UNDER AN AREA OF
BROAD DIFFLUENCE ALOFT. HAVE REFLECTED THIS IN THE FORECAST WITH A
NORTH-SOUTH GRADIENT IN PRECIP CHANCES SATURDAY EVENING...RANGING
FROM CATEGORICAL NORTH TO LOW LIKELY FURTHER SOUTH.

AS TIME PROGRESSES SATURDAY NIGHT AND SUNDAY...THE AFOREMENTIONED
SURFACE BOUNDARY AND DEFORMATION ZONE ALOFT SHOULD TEND TO SAG A
LITTLE FURTHER TO THE SOUTH. THIS...IN CONJUNCTION WITH ANOTHER
SURGE OF MOISTURE WORKING INTO THE AREA FROM THE SOUTH...SHOULD
RESULT IN THE STEADIER RAIN SPREADING FURTHER SOUTH ACROSS THE
REMAINDER OF THE FORECAST AREA...AND AS SUCH HAVE INDICATED A TREND
TOWARD CATEGORICAL POPS EVERYWHERE DURING THIS TIME FRAME.

DURING THE SUNDAY NIGHT-MONDAY NIGHT PERIOD...THE MAIN DEFORMATION
ZONE WILL REMAIN PARKED ACROSS OUR AREA...HOWEVER LIFT WITHIN THIS
ZONE WILL BECOME WEAKER AND MORE DIFFUSE...WHILE SOME MID-UPPER
LEVEL DRYING ALSO TAKES PLACE. THIS SHOULD TRANSLATE INTO SOMEWHAT
LIGHTER RAIN AND LOWER OVERALL PRECIP CHANCES...THOUGH THERE WILL
STILL BE A PRETTY GOOD LIKELIHOOD OF EVERYONE SEEING AT LEAST SOME
RAIN...SO HAVE CONTINUED WITH LIKELY POPS.

IN CONTRAST TO THE NEAR TERM PERIOD WHICH WILL FEATURE MORE IN THE
WAY OF INSTABILITY...OUR REGION WILL BE IN A MORE STABLE ENVIRONMENT
DURING THE BULK OF THE SHORT TERM PERIOD...TRANSLATING INTO LITTLE
OR NO THREAT FOR THUNDER. ABOUT THE ONLY CHANCE FOR THUNDER WILL
COME EARLY SATURDAY EVENING SOUTH OF LAKE ONTARIO...WHERE SOME WEAK
ELEVATED INSTABILITY WILL STILL BE PRESENT BEFORE MIDNIGHT.

OVERALL...THE HEAVIEST PRECIP AMOUNTS DURING THIS PERIOD APPEAR MOST
LIKELY DURING THE SATURDAY NIGHT AND SUNDAY TIME FRAME...WHEN LIFT
ALONG THE DEFORMATION ZONE WILL BE THE STRONGEST AND MOST
PERSISTENT. POTENTIAL RAINFALL AMOUNTS THROUGH SUNDAY LOOK TO RANGE
FROM AROUND AN INCH TO AN INCH AND A THIRD ALONG AND NORTH OF A
KBUF-KROC-KSYR LINE...TO A HALF TO TWO THIRDS OF AN INCH FURTHER
SOUTH. THIS WILL THEN LIKELY BE FOLLOWED BY ANOTHER GENERAL QUARTER
TO HALF AN INCH OF RAIN AS THE DEFORMATION ZONE SLOWLY WEAKENS IN
PLACE SUNDAY NIGHT AND MONDAY.

WITH ALL THE CLOUD COVER AND PRECIP...THE DIURNAL SPREAD IN
TEMPERATURES WILL BE SIGNIFICANTLY SMALLER THAN USUAL...WITH
NIGHTTIME LOWS RUNNING FROM NEAR NORMAL TO ABOVE NORMAL...AND
DAYTIME HIGHS REMAINING BELOW NORMAL. IN FACT...READINGS WILL LIKELY
NOT MAKE IT OUT OF THE MID 50S IN MOST PLACES ON MONDAY...WHICH WILL
BE A SOLID 10 DEGREES BELOW NORMAL FOR MID MAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
IN A NUTSHELL...THIS PERIOD STILL LOOKS AS IF IT WILL REMAIN
UNSETTLED...WITH BELOW NORMAL TEMPERATURES AND ABOVE NORMAL
RAINFALL CONTINUING.

THE MEDIUM RANGE OPERATIONAL AND ENSEMBLE GUIDANCE REMAINS IN GOOD
AGREEMENT THAT A PERSISTENT CLOSED UPPER LOW WILL LINGER OVER THE
OHIO VALLEY THROUGH AT LEAST MIDWEEK...BEFORE SLOWLY WEAKENING AND
LIFTING OUT ACROSS THE GREAT LAKES REGION TOWARD THE END OF THE
PERIOD. THIS PATTERN WILL ALLOW FOR A FAIR AMOUNT OF CLOUD COVER AND
SHOWER ACTIVITY TO PERSIST ACROSS OUR AREA THROUGH WEDNESDAY...
BEFORE DRIER AIR GETS ENTRAINED INTO THE CIRCULATION OF THE
WEAKENING LOW AND LEADS TO SOMEWHAT DIMINISHED SHOWER CHANCES FOR
BOTH THURSDAY AND FRIDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THROUGH THE REST OF THE AFTERNOON CONDITIONS WILL BE VFR FOR MOST OF
THE CWA.  THE EXCEPTION WILL BE THE WESTERN SOUTHERN TIER WHERE
SITES SUCH A KJHW WILL HAVE TO DEAL WITH ORGANIZED CONVECTION THAT
COULD DROP CIGS AND VSBY BRIEFLY TO MVFR. THAT SAME REGION LATER
TONIGHT WILL ALSO SEE MVFR CIGS AT TIMES.

ON SATURDAY GENERALLY VFR CONDITIONS WILL PREVAIL BUT WE SHOULD SEE
A RETURN OF CONVECTION DURING THE AFTERNOON ACROSS MOST OF THE CWA
THAT WILL OCCASIONALLY TAKE CONDITIONS DOWN TO MVFR.

OUTLOOK...
SATURDAY NIGHT THROUGH WEDNESDAY...MVFR WITH RAIN LIKELY THROUGH
TUESDAY...BEFORE DIMINISHING TO SCATTERED SHOWERS ON WEDNESDAY.

&&

.MARINE...
AS NOTED ABOVE THE WEAK AREA OF LOW PRESSURE EXTENDING FROM ILLINOIS
THROUGH OHIO WILL CONSOLIDATE OVER NORTHEASTERN OHIO DURING THE
WEEKEND.  THROUGH SATURDAY WINDS WILL GENERALLY BE LIGHT RESULTING
IN CONDITIONS REMAINING BELOW ADVISORY CRITERIA.

SATURDAY NIGHT AND SUNDAY THE SURFACE LOW CONSOLIDATES OVER
NORTHEAST OHIO AND HIGH PRESSURE FROM CENTRAL CANADA SLIDES
SOUTHEAST TO THE UPPER GREAT LAKES. THAT COMBINATION WILL CREATE A
TIGHTER PRESSURE GRADIENT ACROSS THE LOWER GREAT LAKES RESULTING
IN BRISK NORTHEASTERLY FLOW...WITH WINDS AND WAVES LIKELY TO REACH
SMALL CRAFT ADVISORY CRITERIA THROUGH EARLY NEXT WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TAN
NEAR TERM...TAN
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...JJR/TAN
MARINE...TAN
Hazardous weather outlook, May 13, 3:51 AM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
451 AM EDT FRI MAY 13 2011

NYZ001>003-010>013-019>021-085-140900-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
451 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING COULD RESULT
IN LOCALIZED AREAS OF HEAVY RAIN. WHILE BASIN WIDE RAINFALL SHOULD
AVERAGE UNDER A QUARTER INCH...SMALLER WATERSHEDS COULD EXPERIENCE
AMOUNTS OF AN INCH OR MORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS AN ADDITIONAL THREAT FOR HEAVY RAIN DURING THE WEEKEND.
HOWEVER...IT IS TOO EARLY TO PINPOINT RAINFALL AMOUNTS AND WHICH
LOCATIONS WILL RECEIVE THE HEAVIEST RAIN.

PERSISTENT AREAS OF HEAVY RAIN INTO NEXT WEEK COULD RESULT IN THE
POTENTIAL FOR FLOODING...ESPECIALLY WHERE CREEK AND STREAM LEVELS
REMAIN HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-014-140900-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO-
451 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A THREAT FOR HEAVY RAIN DURING THE WEEKEND AND EARLY NEXT
WEEK. HOWEVER...IT IS TOO EARLY TO PINPOINT RAINFALL AMOUNTS AND
WHICH LOCATIONS WILL RECEIVE THE HEAVIEST RAIN.

PERSISTENT HEAVY RAIN INTO NEXT WEEK COULD RESULT IN THE POTENTIAL
FOR FLOODING...ESPECIALLY WHERE CREEK AND STREAM LEVELS REMAIN
HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
451 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The radar

The Buffalo radar (KBUF), 106 km away, was scanning. The volume nearest the first event began at 20:41 UTC.

Open the radar archive at this moment

Event by event

10 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Chautauqua

When
May 13, 3:42 PM EST to 6:00 PM EST
Where
Chautauqua County, 0.93 mi E of Frewsburg to 0.4 mi NW of Ivory
Cause
Heavy Rain
Property damage
$35,000
Reported by
Law Enforcement
Coordinates
42.049, -79.152

Flash Flood, Cattaraugus

When
May 13, 4:10 PM EST to 6:00 PM EST
Where
Cattaraugus County, 0.17 mi SSW of Salamanca to 1.46 mi SSW of Kill Buck
Cause
Heavy Rain
Property damage
$150,000
Reported by
Law Enforcement
Coordinates
42.148, -78.722

Flash Flood, Allegany

When
May 13, 4:28 PM EST to 7:15 PM EST
Where
Allegany County, 0.16 mi ENE of Belmont to 0.73 mi N of Scio
Cause
Heavy Rain
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
42.231, -78.027

Flash Flood, Chautauqua

When
May 13, 4:53 PM EST to 6:00 PM EST
Where
Chautauqua County, 2.5 mi NNW of Frewsburg to 1.44 mi SSE of Ross Mills
Cause
Heavy Rain
Property damage
$45,000
Reported by
Law Enforcement
Coordinates
42.085, -79.181

Flash Flood, Wyoming

When
May 13, 5:00 PM EST to 7:00 PM EST
Where
Wyoming County, 0.54 mi WSW of Attica to 2.78 mi SW of Attica
Cause
Heavy Rain
Property damage
$75,000
Reported by
Law Enforcement
Coordinates
42.867, -78.290

Flash Flood, Allegany

When
May 13, 5:06 PM EST to 7:15 PM EST
Where
Allegany County, 2.06 mi N of Scio to 2.39 mi NNW of Wellsville
Cause
Heavy Rain
Property damage
$35,000
Reported by
Trained Spotter
Coordinates
42.200, -77.983

Flash Flood, Livingston

When
May 13, 5:45 PM EST to 7:00 PM EST
Where
Livingston County, 0.49 mi NE of Lakeville Hannas Arp to 0.63 mi N of Lakeville Hannas Arp
Cause
Heavy Rain
Property damage
$35,000
Reported by
Law Enforcement
Coordinates
42.836, -77.714

Flash Flood, Allegany

When
May 13, 6:00 PM EST to 7:15 PM EST
Where
Allegany County, 1.8 mi NNW of Wellsville to 1.66 mi E of Wellsville
Cause
Heavy Rain
Property damage
$250,000
Reported by
Law Enforcement
Coordinates
42.145, -77.962

Flash Flood, Wyoming

When
May 13, 6:15 PM EST to 7:30 PM EST
Where
Wyoming County, 2.22 mi S of North Java to 0.54 mi N of North Java
Cause
Heavy Rain
Property damage
$75,000
Reported by
Law Enforcement
Coordinates
42.648, -78.352

Flood, Allegany

When
May 13, 7:15 PM EST to 10:30 PM EST
Where
Allegany County, 0.16 mi ENE of Belmont to 0.73 mi E of Wellsville
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
42.231, -78.027

Flooding continued from afternoon and evening thunderstorms.

Flash Flood, Cattaraugus

When
May 13, 7:57 PM EST to 9:57 PM EST
Where
Cattaraugus County, 2.49 mi SSE of Yorkshire to 2.3 mi NNW of Delevan
Cause
Heavy Rain
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
42.519, -78.475

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2011Every state in 2011This day in weather historyWarnings in New York, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 315274, 315275, 315277, 315276, 316425, 315279, 316443, 315280, 316437, 316952, 316455.